Алгебра и анализ
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2006, том 18, выпуск 5, страницы 23–45 (Mi aa87)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Статьи

Subspaces of de Branges spaces with prescribed growth

A. Baranovab, H. Woracekc

a Institute of Mathematics, Royal Institute of Technology (KTH), Stockholm, Sweden
b St. Petersburg State University, Department of Mathematics and Mechanics
c Institut für Analysis und Scientific Computing, Technische Universität Wien, Wien, Austria

Аннотация: The growth properties of de Branges spaces and their subspaces are studied. It is shown that, for each given pair of growth functions $\lambda(r)=O(r)$ and $\lambda_1=o(\lambda)$, there exist de Branges spaces of growth $\lambda$ that have a de Branges subspace of growth $\lambda_1$. This phenomenon cannot occur for a class of de Branges spaces that, in a certain sense, behave regularly along the real axis.

Ключевые слова: de Branges space, growth function, de Branges subspace

Полный текст: PDF файл (247 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2007, 18:5, 699–716

Реферативные базы данных:

MSC: Primary 46E20; Secondary 46E22, 30D15
Поступила в редакцию: 22.04.2006
Язык публикации: английский

Образец цитирования: A. Baranov, H. Woracek, “Subspaces of de Branges spaces with prescribed growth”, Алгебра и анализ, 18:5 (2006), 23–45; St. Petersburg Math. J., 18:5 (2007), 699–716

Цитирование в формате AMSBIB
\RBibitem{BarWor06}
\by A.~Baranov, H.~Woracek
\paper Subspaces of de Branges spaces with prescribed growth
\jour Алгебра и анализ
\yr 2006
\vol 18
\issue 5
\pages 23--45
\mathnet{http://mi.mathnet.ru/aa87}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2301039}
\zmath{https://zbmath.org/?q=an:1136.46020}
\elib{https://elibrary.ru/item.asp?id=9295930}
\transl
\jour St. Petersburg Math. J.
\yr 2007
\vol 18
\issue 5
\pages 699--716
\crossref{https://doi.org/10.1090/S1061-0022-07-00969-7}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa87
  • http://mi.mathnet.ru/rus/aa/v18/i5/p23

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Pivovarchik V., Woracek H., “Sums of Nevanlinna Functions and Differential Equations on Star-Shaped Graphs”, Operators and Matrices, 3:4 (2009), 451–501  crossref  mathscinet  zmath  isi  scopus
    2. Woracek H., “An Inverse Spectral Theorem for Krean Strings with a Negative Eigenvalue”, Mon.heft. Math., 167:1 (2012), 105–149  crossref  mathscinet  zmath  isi  scopus
    3. Romanov R., “Order problem for canonical systems and a conjecture of Valent”, Trans. Am. Math. Soc., 369:2 (2017), 1061–1078  crossref  mathscinet  zmath  isi  scopus
    4. Pruckner R., Romanov R., Woracek H., “Bounds on Order of Indeterminate Moment Sequences”, Constr. Approx., 46:1 (2017), 199–225  crossref  mathscinet  zmath  isi  scopus
    5. Pruckner R., “Density of the Spectrum of Jacobi Matrices With Power Asymptotics”, Asymptotic Anal., 117:3-4 (2020), 199–213  crossref  mathscinet  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:352
    Полный текст:109
    Литература:35
    Первая стр.:10
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021